CORRIGENDUM TO "A DUAL ITERATIVE SUBSTRUCTURING METHOD WITH A SMALL PENALTY PARAMETER", [J. KOREAN MATH. SOC. 54 (2017), NO. 2, 461{477]

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 54
  • Download : 0
In this corrigendum, we offer a correction to [J. Korean Math. Soc. 54 (2017), No. 2, 461{477]. We construct a counterexample for the strengthened Cauchy{Schwarz inequality used in the original paper. In addition, we provide a new proof for Lemma 5 of the original paper, an estimate for the extremal eigenvalues of the standard unpreconditioned FETI-DP dual operator.
Publisher
KOREAN MATHEMATICAL SOC
Issue Date
2021-05
Language
English
Article Type
Article
Citation

JOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.58, no.3, pp.791 - 797

ISSN
0304-9914
DOI
10.4134/JKMS.j200505
URI
http://hdl.handle.net/10203/285322
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0